# SDR 05FDEA03989

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED ON FUSELAGE RT SIDE AFT OF STATIC PORT EXT DOUBLER AT FR 34 BETWEEN STR 39 RT AND 40 RT NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFACATION AND REPAIR DATA REF N00717.  REPAIR FOUND TO BE IAW EA 6-5310-7952, MINOR IAW EA 6-5310-7952.
